# SDR QXEA200500736

- Difficulty date: April 13, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD FUSELAGE - FORWARD BAGGAGE BAY OPENING FUSELAGE STATION 565.00 TO 533.0 EDGE OF LOWER DOOR OPENING CUTOUT CHAFED AT STRINGER 25L.  REPAIRED IAW REO 670-53-31-036, HORIZON AIR EA R-53-305 AND CRJ700 SRM 51-25-01-001-001-A01.
